Alert archive / New York / Small Craft Advisories in 2014

Small Craft Advisory 80, NWS Buffalo, NY

October 1, 2014

NWS Buffalo, NY issued this small craft advisory at Oct 1, 2014, 12:46 AM EDT. It was in force for 13 hr.

The area

The counties it named.

The facts

Issued
Oct 1, 2014, 12:46 AM EDT (04:46 UTC)
Expired
Oct 1, 2014, 1:30 PM EDT
In force
13 hr
Issued by
NWS Buffalo, NY

The text

As transmitted, in the capitals the NWS used until 2016.

089 
WHUS71 KBUF 010446
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
1246 AM EDT WED OCT 1 2014

LOZ042-043-011300-
/O.NEW.KBUF.SC.Y.0080.141001T0446Z-141001T1800Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
1246 AM EDT WED OCT 1 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON. 

* WINDS...NORTHEAST 15 TO 20 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HITCHCOCK
2 follow-up statements
729 
WHUS71 KBUF 011036
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
636 AM EDT WED OCT 1 2014

LOZ042-043-011800-
/O.CON.KBUF.SC.Y.0080.000000T0000Z-141001T1800Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
636 AM EDT WED OCT 1 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS
AFTERNOON...

* WINDS...NORTHEAST AROUND 15 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HITCHCOCK
765 
WHUS71 KBUF 011730
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
130 PM EDT WED OCT 1 2014

LOZ042-043-011830-
/O.CAN.KBUF.SC.Y.0080.000000T0000Z-141001T1800Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
130 PM EDT WED OCT 1 2014

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL
CRAFT ADVISORY. 


$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Sep 30, 11:11 PM EDT, 1 hour 35 minutes earlier.

Area forecast discussion, Sep 30, 11:11 PM EDT, 1 hour 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
1111 PM EDT TUE SEP 30 2014

.SYNOPSIS...
AN UPPER LEVEL LOW WILL BRING CLOUDS AND SCATTERED SHOWERS TO
SOUTHERN AND WESTERN NEW YORK OVERNIGHT AND EARLY WEDNESDAY.
LINGERING CLOUDS WILL BREAK WITH A RETURN TO MILD AND WARM WEATHER
ON THURSDAY. A STRONG COLD FRONT IS THEN EXPECTED TO CROSS THE
REGION ON FRIDAY...BRINGING A GREATER LIKELIHOOD OF SHOWERS
FOLLOWED BY MUCH COOLER TEMPERATURES FOR THE UPCOMING WEEKEND.

&&

.NEAR TERM /THROUGH WEDNESDAY/...
AN INVERTED TROUGH WILL BECOME ESTABLISHED ACROSS WESTERN HALF OF
THE STATE WITH A FEW SHOWERS POSSIBLE THROUGH THE NIGHT AND EARLY
WEDNESDAY. THIS TROUGH WILL ALSO DRAW MOIST AIR FROM LAKE ONTARIO
AND EXPECTED TO PRODUCE PATCHY FOG OVERNIGHT...ESPECIALLY FROM THE
LAKESHORE TO THE ESCARPMENTS SOUTH OF THE LAKE.

HIGH PRESSURE NORTH OF LAKE ONTARIO WILL MOVE TOWARD THE SAINT
LAWRENCE VALLEY ON WEDNESDAY AND WILL RIDGE SOUTHWARD WITH DRIER AIR
AND BRING ABOUT A CLEARING TREND LATE IN THE DAY ON WEDNESDAY.

TEMPERATURES WILL RANGE MOSTLY IN THE MID 50S OVERNIGHT WITH A
MODERATING INFLUENCE FROM LAKE ONTARIO AND THE THICKER CLOUD COVER.
HIGHS ON WEDNESDAY WILL BE MAINLY UPPER 60S TO LOW 70S...THE
WARMER SPOTS ACROSS THE NORTH COUNTRY WHERE CLOUDS WILL BE THINNER
AND MORE SUNSHINE.

&&

.SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY NIGHT/...
OUR PROLONGED STRETCH OF INDIAN SUMMER WEATHER WILL COME TO AN END
DURING THIS PERIOD AS A STRONG PACIFIC JET RACING ACROSS BRITISH
COLUMBIA WILL PUSH A DEEPENING LONGWAVE TROUGH ACROSS THE CENTER OF
THE COUNTRY...WHICH IN TURN WILL DISLODGE RIDGING OVER THE LOWER
GREAT LAKES. THIS PROCESS WILL EVENTUALLY LEAD TO THE DEVELOPMENT OF
AN ANOMALOUSLY DEEP CLOSED LOW OVER THE GREAT LAKES REGION. BY THE
TIME THE ASSOCIATED PATTERN CHANGING SFC COLD FRONT MAKES ITS WAY
ACROSS OUR FORECAST AREA...TEMPERATURES WILL HAVE AVERAGED ABOVE
NORMAL FOR NEARLY TWO WEEKS.

THE SEMBLANCE OF A REX BLOCK (RIDGING OVER QUEBEC/CUTOFF LOW OVER
NEW ENGLAND) FOUND OVER THE ST LAWRENCE VALLEY WEDNESDAY NIGHT WILL
PUSH EAST TO THE CANADIAN MARITIMES DURING THE DAY THURSDAY. THIS
GENERAL SCENARIO WILL PROMOTE FAIR DRY WEATHER FOR OUR REGION
WEDNESDAY NIGHT...THEN A SECOND REINFORCING RIDGE WILL BUILD ACROSS
THE LOWER GREAT LAKES IN ITS IMMEDIATE WAKE TO SUPPLY US WITH A
BEAUTIFUL DAY ON THURSDAY. SUBSIDENCE ASSOCIATED WITH THE RIDGE WILL
COMBINE WITH A DEEPENING SOUTHERLY FLOW TO SUPPORT WIDESPREAD
AFTERNOON TEMPERATURES IN THE MID 70S. SITES ACROSS THE GENESEE
VALLEY AND IN THE DOWNSLOPE AREAS NEAR THE IAG ESCARPMENT SHOULD
MAKE IT INTO THE UPPER 70S.

A 130KT H25 JET OVER THE NORTHERN ROCKIES THURSDAY EVENING WILL DIG
INTO A DEEPENING LONGWAVE TROUGH OVER THE NORTHERN PLAINS DURING THE
OVERNIGHT...WHICH WILL SUPPORT THE CONSOLIDATION OF A SFC LOW OVER
THE UPPER GREAT LAKES. THIS WILL INTENSIFY A DOWNSTREAM LOW LEVEL
JET OVER MICHIGAN...WHICH IN COMBINATION WITH RIDGING TO OUR EAST
WILL KEEP A VERY WARM SOUTHERLY FLOW IN PLACE OVER OUR REGION. THE
RESULT WILL BE A WARM DRY NIGHT WITH MIN TEMPERATURES GENERALLY
WITHIN A FEW DEGREES OF 60. THESE READINGS WILL BE SOME 15 DEG F
ABOVE NORMAL EARLY OCT VALUES...OR CLOSE TO WHERE WE SHOULD BE FOR
DAYTIME HIGHS.

ON FRIDAY...A FEED OF 80-100 WINDS AT H25 WILL CONTINUE TO POUR INTO
THE LONGWAVE TROUGH OVER THE MISSISSIPPI VALLEY. THIS WILL ENCOURAGE
THE DEVELOPMENT OF A CUT OFF LOW NEAR THE ARROWHEAD OF MINNESOTA
WHILE THE ASSOCIATED SFC LOW WILL LIFT DUE NORTH. THE MOVEMENT OF
THE DEEPENING SFC LOW SHOULD BE A CLUE AS TO THE DOWNSTREAM FLOW
OVER OUR REGION. AN ANOMALOUSLY STRONG 50KT SOUTHERLY LOW LEVEL JET
OVER THE LOWER GREAT LAKES WILL NOT ONLY SUPPORT ONE MORE WARM DAY
OVER OUR FORECAST AREA...BUT WILL ALSO KEEP THE EASTWARD PROGRESSION
OF THE SFC FRONT AND ITS ASSOCIATED PCPN TO A CRAWL. HAVE THUS
CONTINUED THE TREND OF SLOWING THE ADVANCEMENT OF THE SHOWERS...IN
THIS CASE BY SOME 3-6 HOURS. THE BULK OF THE DAY SHOULD THUS BE RAIN
FREE FOR SITES EAST OF THE GENESEE VALLEY...WITH LIKELY POPS NOT
EXPECTED FOR THE FAR WESTERN COUNTIES UNTIL LATE. AGAIN...MANY AREAS
WILL EXPERIENCE MAX TEMPS IN THE MID TO UPPER 70S.

THE COLD FRONT...WHICH WILL BE ON OUR DOORSTEP STRETCHING FROM LAKE
HURON TO CENTRAL LAKE ERIE FRIDAY EVENING...WILL GRUDGINGLY PUSH
ACROSS OUR FORECAST AREA DURING THE COURSE OF FRIDAY NIGHT. THE LOW
LEVEL FORCING FROM THE COLD FRONT WILL BE ACCOMPANIED BY A
RELATIVELY NARROW 3 HR WINDOW OF ENHANCED LIFT SUPPLIED BY THE RR
ENTRANCE REGION OF A CYCLONICALLY CURVED 120KT H25 JET OVER SOUTHERN
ONTARIO. WILL HOLD ONTO THE HIGH LIKELY POPS WITH THIS PACKAGE...BUT
AS THE CONFIDENCE IN THE TIMING OF THIS FRONTAL PASSAGE BECOMES
GREATER...CAN EASILY SEE POPS BEING RAISED TO CATEGORICAL. GIVEN
LAPSE RATES OF LESS THAN 6 DEG C/KM...WILL CONTINUE TO LEAVE OUT THE
MENTION OF ANY THUNDER. THAT BEING SAID...THERE SHOULD BE DEEP
ENOUGH LIFT AND SUFFICIENT MOISTURE TO SUPPORT SOME HEAVIER SHOWERS.

H85 TEMPS THAT WILL BE IN THE VCNTY OF 12-14C AHEAD OF THE FRONT
FRIDAY EVENING WILL PLUNGE TO ARND 2C (WRN COUNTIES) BY DAYBREAK.
THIS SHOULD ENABLE TEMPS OVER THE FAR WESTERN COUNTIES TO BOTTOM OUT
AT NORMAL LEVELS (40S).

&&

.LONG TERM /SATURDAY THROUGH TUESDAY/...
TEMPERATURES WILL AVERAGE NEAR TO BELOW NORMAL DURING THIS PERIOD AS
A PERSISTENT LONGWAVE TROUGH WILL BE CENTERED OVER ONTARIO AND THE
GREAT LAKES REGION. THE CORE OF THE COLDEST AIR ASSOCIATED WITH THIS
TROUGH WILL BE OVER THE GREAT LAKES REGION DURING THE SECOND HALF OF
THE WEEKEND. AS THE NEGATIVELY TILTED LONGWAVE ROTATES POLEWARD
ACROSS EASTERN CANADA EARLY NEXT WORK WEEK...A NEAR ZONAL PACIFIC
FLOW WILL PROMOTE A MODIFICATION OF THE AIRMASS OVER GREAT LAKES.

FOR SATURDAY...THE SFC COLD FRONT WILL PUSH AWAY FROM OUR REGION VIA
THE ST LAWRENCE VALLEY WHILE A SHORTWAVE RIDGE WILL BUILD ACROSS THE
LOWER GREAT LAKES AND OUR FORECAST AREA IN ITS WAKE. THIS RIDGING
WILL WORK AGAINST ORGANIZED LAKE DRIVEN SHOWER ACTIVITY...EVEN
THOUGH H85 TEMPS NEAR 2C WILL SUPPLY PLENTY OF INSTABILITY OVER THE
LAKES. WILL CARRY LIKELY POPS FOR THE MORNING ACROSS THE NORTH
COUNTRY WITH GENERALLY LOW CHC POPS ELSEWHERE. THE BULK OF THE
MIDDAY AND AFTERNOON SHOULD BASICALLY BE PCPN FREE...BUT CHILLY AS
TEMPERATURES WILL CLIMB INTO THE UPPER 50S TO LOWER 60S.

THE CYCLONIC FLOW FOUND ABV 10K FT WILL WORK TO THE SFC SATURDAY
NIGHT AS THE AFOREMENTIONED RIDGING WILL PUSH EAST. THIS WILL
ENCOURAGE THE DEVELOPMENT OF SOME LAKE DRIVEN RAIN SHOWERS EAST OF
LK ERIE AND PARTICULARLY EAST OF LK ONTARIO IN THE VCNTY OF THE TUG.
LOW TEMPS WILL RANGE FROM THE 30S ACROSS THE SRN TIER TO THE LOWER
40S MOST ELSEWHERE.

AS THE CORE OF THE NEGATIVELY TILTED UPPER LEVEL TROUGH ADVANCES TO
THE NORTH ON SUNDAY...THE LOW LEVEL FLOW WILL BACK AND THIS WILL
SEND INCREASINGLY DISORGANIZED LAKE EFFECT RAIN SHOWERS TO PARTS OF
THE IAG FRONTIER AND ACROSS THE HEART OF JEFFERSON COUNTY. H85 TEMPS
STRADDLING THE ZERO DEG ISOTHERM WILL SUGGEST DAYTIME HIGHS WILL
ONLY BE IN THE 50S.

A BROAD AREA OF LOW PRESSURE IS FORECAST TO DRIFT ACROSS THE GREAT
LAKES AND SOUTHERN ONTARIO ON MONDAY. THIS WILL BRING THE CHANCE FOR
SOME SHOWERS TO ALL OF OUR REGION...ALTHOUGH THE BULK OF THE DAY
SHOULD BE PCPN FREE.

FINALLY FOR TUESDAY...LOW LEVEL RIDGING OVER THE MISSISSIPPI VALLEY
WILL DRIFT EAST ACROSS THE UPPER GREAT LAKES AND OHIO VALLEY WHILE
THE AFOREMENTIONED SFC LOW WILL WORK ITS WAY DOWN THE ST LAWRENCE
VALLEY. THE EXITING SFC LOW WILL ONCE AGAIN POSE THE OPPORTUNITY FOR
SOME BADLY NEEDED RAIN SHOWERS.

&&

.AVIATION /03Z WEDNESDAY THROUGH SUNDAY/...
CONVECTION ASSOCIATED WITH UPPER LOW/COLD POOL ENTERING WESTERN
NEW YORK EXPECTED TO REMAIN CONFINED TO AREAS ALONG AND SOUTH OF
THE NEW YORK STATE THRUWAY...WITH JUST A POP UP SHOWER POSSIBLE
FOR THE TAF SITES.

OVERNIGHT...CLOUDS WILL LOWER SOUTH OF LAKE ONTARIO AS WINDS VEER
AROUND TO NORTHEASTERLY. A STILL CONVERGENCE BOUNDARY IN THE LOW
LEVELS MAY SERVE AS A FOCUS FOR SPRINKLES AND LOW MVFR OR IFR
CLOUDS SOUTH OF LAKE ONTARIO AS THE NORTHEAST WINDS MAINTAIN AMPLE
LOW LEVEL MOISTURE.

CLOUDS WILL THIN AND DISSIPATE LATER ON WEDNESDAY WITH VFR OVERALL.

OUTLOOK...
WEDNESDAY THROUGH THURSDAY...VFR...EXCEPT FOR LOCALIZED IFR IN
SOUTHERN TIER VALLEY FOG BETWEEN 06Z-15Z EACH DAY.
FRIDAY...VFR LOWERING TO MVFR WITH SHOWERS BECOMING LIKELY.
SATURDAY AND SUNDAY...MVFR WITH A CHANCE OF SHOWERS.

&&

.MARINE...
AN UPPER LEVEL LOW...AND WEAK SURFACE LOW WILL MOVE EAST ACROSS
PENNSYLVANIA OVERNIGHT. THIS WILL PRODUCE A NORTHEASTERLY WIND
OVERNIGHT AROUND 15 KNOTS ON LAKE ONTARIO...AND 10 KNOTS ON LAKE
ERIE. THE STRONGER WINDS ON LAKE ONTARIO WILL BRING WAVES OF 2 TO
4 FEET. WEAKER WINDS WILL ALLOW FOR 1 TO PERHAPS 2 FOOT WAVES ON
THE EASTERN END OF LAKE ERIE TONIGHT.

WAVES AND WINDS WILL DIMINISH THROUGH THE DAY WEDNESDAY AS HIGH
PRESSURE AGAIN BUILDS ACROSS THE LOWER LAKES REGION.

LATE IN THE WEEK...A STRONG AREA OF LOW PRESSURE IS EXPECTED TO LIFT
ACROSS THE GREAT LAKES REGION ON FRIDAY...WHILE SWINGING A STRONG
TRAILING COLD FRONT ACROSS THE LOWER LAKES. THE TIGHTENING PRESSURE
GRADIENT ASSOCIATED WITH THE LOW WILL LEAD TO A PERIOD OF STRONGER
WINDS...WITH ADVISORY-LEVEL WINDS AND WAVES BECOMING POSSIBLE.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...NONE.

&&

SYNOPSIS...TMA/WCH
NEAR TERM...TMA/WCH
SHORT TERM...RSH
LONG TERM...RSH
AVIATION...TMA/WCH
MARINE...TMA
Hazardous weather outlook, Sep 30, 4:41 AM EDT, 20 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
441 AM EDT TUE SEP 30 2014

NYZ001>008-010>014-019>021-085-010845-
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-
NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-
CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
441 AM EDT TUE SEP 30 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW
YORK.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-LOZ042>045-062>065-SLZ022-024-010845-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
441 AM EDT TUE SEP 30 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE
ONTARIO AND SAINT LAWRENCE RIVER.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

In the hours before

Special weather statement, Sep 30, 7:26 PM EDT, 5 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
726 PM EDT TUE SEP 30 2014

NYZ003-004-014-010030-
MONROE NY-ONTARIO NY-WAYNE NY-
726 PM EDT TUE SEP 30 2014

...LINE OF STRONG THUNDERSTORMS MOVING INTO THE AREA...

* AT 719 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING VERY HEAVY RAIN.
  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM GENEVA TO
  7 MILES SOUTHEAST OF BRISTOL TO HONEOYE...AND MOVING NORTH AT 10
  MPH.

* SOME LOCATIONS AFFECTED BY THE STRONG THUNDERSTORMS MAY INCLUDE...
  CANANDAIGUA...
  FAIRPORT...
  EAST ROCHESTER...

THESE STORMS HAVE THE POTENTIAL TO PRODUCE VERY HEAVY RAIN...AND
COULD CAUSE LOCALIZED FLOODING OF ROADS AND POOR DRAINAGE AREAS.

LAT...LON 4285 7737 4271 7754 4285 7757 4288 7755
      4309 7761 4319 7745 4309 7744 4302 7723
      4315 7712 4328 7688 4301 7684 4301 7696
      4279 7697 4275 7705 4276 7731 4270 7735

JJR
Special weather statement, Sep 30, 8:37 PM EDT, 4 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
837 PM EDT TUE SEP 30 2014

NYZ003-004-014-010130-
MONROE NY-ONTARIO NY-WAYNE NY-
837 PM EDT TUE SEP 30 2014

...LINE OF STRONG THUNDERSTORMS MOVING INTO THE AREA...

* AT 832 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING VERY HEAVY RAIN.
  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 7 MILES EAST
  OF CLYDE TO NEWARK TO VICTOR TO HONEOYE FALLS...AND WERE
  MOVING NORTH NORTHWEST AT 10 MPH.

* SOME LOCATIONS AFFECTED BY THE STRONG THUNDERSTORMS MAY INCLUDE...
  FAIRPORT...
  EAST ROCHESTER AND BRIGHTON...
  IRONDEQUOIT AND WEBSTER...

THESE STORMS HAVE THE POTENTIAL TO PRODUCE VERY HEAVY RAIN...AND
COULD CAUSE LOCALIZED FLOODING OF ROADS AND POOR DRAINAGE AREAS.

LAT...LON 4289 7756 4294 7757 4295 7764 4331 7778
      4330 7766 4324 7755 4328 7744 4325 7739
      4329 7733 4328 7700 4330 7686 4304 7678
      4303 7689 4299 7697 4303 7711 4295 7713
      4287 7725 4284 7748

JJR
Special weather statement, Sep 30, 8:42 PM EDT, 4 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
842 PM EDT TUE SEP 30 2014

NYZ020-021-010145-
ALLEGANY NY-CATTARAUGUS NY-
842 PM EDT TUE SEP 30 2014

...LINE OF STRONG THUNDERSTORMS MOVING INTO THE AREA...

* AT 841 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING VERY HEAVY RAIN.
  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM WEST ALMOND
  TO CUBA TO HINSDALE...AND MOVING NORTHWEST   AT 10 MPH.

* SOME LOCATIONS AFFECTED BY THE STRONG THUNDERSTORMS MAY
  INCLUDE...
  FRIENDSHIP...
  HUMPHREY AND ANGELICA...
  BLACK CREEK AND ISCHUA...
  BELFAST...
  ELLICOTTVILLE...

THESE STORMS HAVE THE POTENTIAL TO PRODUCE VERY HEAVY RAIN...AND
COULD CAUSE LOCALIZED FLOODING OF ROADS AND POOR DRAINAGE AREAS.

LAT...LON 4209 7852 4242 7880 4241 7855 4244 7841
      4244 7833 4253 7811 4252 7794 4226 7773
      4223 7773 4210 7805 4211 7814 4207 7827

JJR

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 30, 8:37 PM EDTSpecial Weather StatementBUFMonroe, Wayne53 min
Sep 30, 8:42 PM EDTSpecial Weather StatementBUFAllegany63 min

Nearby

Small Craft Advisories in New York, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.